just now
Equate Maximum Strength Non Drowsy Sinus Congestion PE Medicine, 72 Tablets: Active ingredient is Phenylephrine HCl 10mg Relieves sinus pressure and sinus and nasal congestion Non-drowsy Maximum strength 72 tablets Compare to Sudafed PE Sinus Congestion active ingredient
Manufacturer | - |
---|---|
Brand | Equate |
Item model number | 2203-453-23R |
Color | Other |
Weight | - |
Height | - |
Depth | - |
Product Id | 461719 |
---|---|
User Reviews and Ratings | 4.7 (465 ratings) 4.7 out of 5 stars |
UPC | 681131034593 |
# | Title | Reviews | User Ratings | Price |
---|---|---|---|---|
1 |
Search on Amazon
Price:
Search
on
![]() |
Search
on
![]() |
||
2 |
Equate Maximum Strength Non Drowsy Sinus Congestion PE Medicine, 72 Tablets
Reviews: 465
Ratings:
(465)
Price:
$4.94
on
![]() |
465 | (4.7) |
$4.94
on
![]() |